# SDR 2008UALA00931

- Difficulty date: February 18, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 64,482 hours, 10,565 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Seats 1b & 1f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAPS MISSING FROM EEL LIGHTING AT SEATS 1B AND 1F.  INSTALLED END CAPS
